Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. My friend has been using extacy for some period of time. I am beginning to be afraid for his health. I know this is not quite harmless and I would like to know what side effects I can expect. Does anyone know something more about this? I would appreciate all your replies.

Loading...

Hi,

I was taking a lot of E (MDMA) for a while... It messes up your mind.. When taking E, you achieve a "fake" happiness that you can not achieve otherwise.. 

After-effects

Effects reported by some users once the acute effects of MDMA have worn off include:

  • Psychological
    • Anxiety and paranoia
    • Depression
    • Irritability
    • Fatigue
    • Impaired attention, focus, and concentration, as well as drive and motivation (due to depleted serotonin levels)
    • Residual feelings of empathy, emotional sensitivity, and a sense of closeness to others.
  • Physiological
    • Dizziness, lightheadedness, or vertigo
    • Loss of appetite
    • Gastrointestinal disturbances, such as diarrhea or constipation
    • Insomnia
    • Aches and pains, usually from excessive physical activity (e.g., dancing)
    • Exhaustion
    • Jaw soreness, from bruxism
You have to get your friend to stop using this.. I messes up your head! :)
TRUST ME! :)
Reply

Loading...